# SDR UIEA2020092212032

- Difficulty date: September 20, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 91,557 hours, 19,497 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Not Reported
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 70929 DUE TO NR 2 ENGINE UER.  CW WO 70929.  REMOVED AND REPLACED NR 2 ENGINE, PER INSTRUCTIONS CONTAINED IN THE W/O.
